# SDR SWAA2012062505259

- Difficulty date: June 5, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 49,676 hours, 40,007 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26886
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT SKIN CRACKED BETWEEN WS 505 TO WS 530.  REPAIRED SKIN IAW SRM.
